# SDR SWAA2022021143415

- Difficulty date: March 13, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 55,230 hours, 32,143 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED RT HORIZ. STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-000-801 AND AMM 53-31-31400-801 89813U 03-30-18
